Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Negligibility in nonlocally convex spaces


Author: Charles A. Riley
Journal: Proc. Amer. Math. Soc. 41 (1973), 619-624
MSC: Primary 57A17; Secondary 46A15
DOI: https://doi.org/10.1090/S0002-9939-1973-0322878-6
MathSciNet review: 0322878
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A negligibility theorem is established in a linear topological space without assuming the existence of a convex body or linearly bounded open set.


References [Enhancements On Off] (What's this?)

  • [1] R. D. Anderson, On a theorem of Klee, Proc. Amer. Math. Soc. 17 (1966), 1401-1404. MR 34 #4864. MR 0205029 (34:4864)
  • [2] R. D. Anderson and R. H. Bing, A complete elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines, Bull. Amer. Math. Soc. 74 (1968), 771-792. MR 37 #5837. MR 0230284 (37:5847)
  • [3] C. Bessaga and V. L. Klee, Two topological properties of topological linear spaces, Israel J. Math. 2 (1964), 211-220. MR 31 #5055. MR 0180825 (31:5055)
  • [4] C. Bessaga, Negligible sets in linear topological spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 16 (1968), 117-119. MR 37 #1946. MR 0226356 (37:1946)
  • [5] R. T. Ives, Semi-convexity and locally bounded spaces, Ph.D. thesis, Univ. of Washington, Seattle, Wash., 1957.
  • [6] V. L. Klee, Convex bodies and periodic homeomorphisms in Hilbert space, Trans. Amer. Math. Soc. 74 (1953), 10-43. MR 14, 989. MR 0054850 (14:989d)
  • [7] -, A note on topological properties of normed linear spaces, Proc. Amer. Math. Soc. 7 (1956), 673-674. MR 17, 1227. MR 0078661 (17:1227c)
  • [8] -, Shrinkable neighborhoods in Hausdorff linear spaces, Math. Ann. 141 (1960), 281-285. MR 24 #A1003. MR 0131149 (24:A1003)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57A17, 46A15

Retrieve articles in all journals with MSC: 57A17, 46A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0322878-6
Keywords: Negligibility, shrinkable set, star-shaped set, convergence in measure
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society